# SDR UIEA2019103105817

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,194 hours, 20,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT SEAL AT L1 DOOR INOPERATIVE FOR FLIGHT DECK. ( TRANSFERRED TO MDDR 119881 IAW MEL 25-20-01, CAT 'E', DUE DATE 27-FEB-20.   LP 1210236 - M2: INSTALLED NEW SEAL ON FLASHLIGHT NEAR L1 DOOR IAW AMM 25-63-00. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI #119881. PLACARDS REMOVED AND MCC NOTIFIED.  )
